Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Noticed some blood in underwear near urethra, looks like a hole. Had a hysterectomy. What is it?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11696 Questions
I noticed some blood in my underwear, like a light period. I've had a hysterectomy so I knew that wasn't it. I checked myself and have found blood under the skin beside the urethra and what looks like a little hole. Does this need to be checked?
Posted Fri, 24 May 2013 in General Health
Answered by Dr. Rakhi Tayal 2 hours later
Thanks for posting your query.
The mild bleeding that you are having is likely to be due to a local trauma during intercourse or a vaginal infection.
This is most likely to subside on its own in a day or two. You can self monitor the area for next few days.
In case there is associated vaginal discharge, itching, burning micturition, etc then you need to consult your gynecologist for a physical examination and proper management.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor